# SDR JJBA2012010800001

- Difficulty date: January 8, 2012
- Submitted: January 8, 2012
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 28,969 hours, 39,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, AIRCREW NOTICED THE RED EMERGENCY FLOOR LIGHTS AT ROW 1 INOPERATIVE.  GROUND MX CREW RESECURED THE CONNECTOR FOR THE EMERGENCY LIGHT STRIP.  AN OPS CHECK WAS PERFORMED.  CHECKED GOOD, ACFT RETURNED TO FLIGHT STATUS.
